Alert archive / Iowa / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 9, NWS Quad Cities, IA

March 7, 2009Henry County, Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 7, 2009, 6:51 PM CST for Henry County, Jefferson County, Van Buren County, Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2009, 6:51 PM CST (00:51 UTC)
Expired
Mar 7, 2009, 7:30 PM CST
In force
39 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 080051
SVRDVN
IAC087-101-177-080130-
/O.NEW.KDVN.SV.W.0009.090308T0051Z-090308T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CST SAT MAR 7 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HENRY COUNTY IN SOUTHEAST IOWA...
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  NORTHEASTERN VAN BUREN COUNTY IN SOUTHEAST IOWA...

* UNTIL 730 PM CST.

* AT 649 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED APPROXIMATELY NEAR STOCKPORT...OR 9 MILES
  NORTHEAST OF KEOSAUQUA...AND MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOCKRIDGE AROUND 700 PM CST...
  ROME AROUND 705 PM CST...
  MOUNT PLEASANT AROUND 710 PM CST...
  OLDS AROUND 720 PM CST...
  WINFIELD AROUND 725 PM CST...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4114 9169 4115 9141 4099 9140 4073 9187
      4087 9202
TIME...MOT...LOC 0051Z 232DEG 44KT 4086 9184

$$

ERVIN
3 follow-up statements
000 
WWUS53 KDVN 080103
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
703 PM CST SAT MAR 7 2009

IAC177-080113-
/O.CAN.KDVN.SV.W.0009.000000T0000Z-090308T0130Z/
VAN BUREN IA-
703 PM CST SAT MAR 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAN BUREN COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER MOVED 
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING 
HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN.

LAT...LON 4114 9169 4115 9141 4099 9140 4083 9170
      4085 9172 4090 9172 4090 9177 4094 9181
TIME...MOT...LOC 0103Z 232DEG 44KT 4095 9168

$$

IAC087-101-080130-
/O.CON.KDVN.SV.W.0009.000000T0000Z-090308T0130Z/
JEFFERSON IA-HENRY IA-
703 PM CST SAT MAR 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR HENRY AND SOUTHEASTERN JEFFERSON COUNTIES...

AT 701 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED APPROXIMATELY NEAR ROME...OR 9 MILES WEST OF
MOUNT PLEASANT...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNT PLEASANT...TRENTON...MOUNT PLEASANT MUNICIPAL AIRPORT AND 8
  MILES SOUTHEAST OF MERRIMAC AROUND 710 PM CST...
  SWEDESBURG AROUND 715 PM CST...
  OLDS AROUND 720 PM CST...
  WINFIELD AROUND 725 PM CST...

LAT...LON 4114 9169 4115 9141 4099 9140 4083 9170
      4085 9172 4090 9172 4090 9177 4094 9181
TIME...MOT...LOC 0103Z 232DEG 44KT 4095 9168

$$

ERVIN
000 
WWUS53 KDVN 080113
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
713 PM CST SAT MAR 7 2009

IAC101-080122-
/O.CAN.KDVN.SV.W.0009.000000T0000Z-090308T0130Z/
JEFFERSON IA-
712 PM CST SAT MAR 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING HAS BEEN CANCELLED.


LAT...LON 4094 9163 4100 9167 4114 9163 4115 9141
      4099 9140 4086 9164
TIME...MOT...LOC 0112Z 232DEG 44KT 4102 9156

$$

IAC087-080130-
/O.CON.KDVN.SV.W.0009.000000T0000Z-090308T0130Z/
HENRY IA-
712 PM CST SAT MAR 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR CENTRAL HENRY COUNTY...

AT 710 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR
THE NORTH SIDE OF MOUNT PLEASANT...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLDS AROUND 720 PM CST...
  WINFIELD AROUND 725 PM CST...

LAT...LON 4094 9163 4100 9167 4114 9163 4115 9141
      4099 9140 4086 9164
TIME...MOT...LOC 0112Z 232DEG 44KT 4102 9156

$$

ERVIN
000 
WWUS53 KDVN 080121
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CST SAT MAR 7 2009

IAC087-080131-
/O.EXP.KDVN.SV.W.0009.000000T0000Z-090308T0130Z/
HENRY IA-
721 PM CST SAT MAR 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY EXPIRES AT 730 
PM CST...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

LAT...LON 4094 9163 4100 9167 4114 9163 4115 9141
      4099 9140 4086 9164
TIME...MOT...LOC 0121Z 232DEG 44KT 4109 9144

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:51 PM CST, 4 hours earlier.

Area forecast discussion, Mar 7, 2:51 PM CST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CST SAT MAR 7 2009

.SYNOPSIS...
STRONG LOW PRESSURE ASSOCIATED WITH NEGATIVE TILT TROUGH COMING OUT
OF THE SOUTHERN ROCKIES TO BRING THREAT OF FLASH FLOODING AND RIVER
FLOODING TONIGHT INTO SUNDAY. POTENTIAL FOR WINTRY MIX AT TAIL END OF
STORM SYSTEM. THEN NEXT STRONG STORM TO BRING POTENTIAL FOR MORE HEAVY
RAIN PROGGED TO AFFECT THE REGION MONDAY NIGHT AND TUESDAY. AFTER THE
PASSAGE OF THAT SYSTEM DRY BUT COLD WEATHER EXPECTED REMAINDER OF NEXT
WEEK INTO NEXT WEEKEND.

&&

.SHORT TERM...TONIGHT AND SUNDAY...
RAIN HAS INCREASED AGAIN AS THE AFTERNOON PROGRESSED AS SOUTHERLY WINDS
IMPEDE ON THE STATIONARY FRONT LYING SOUTH OF THE CWA. RAINFALL FROM
LAST NIGHT INTO THIS MORNING HAS AVERAGED 1/2 INCH OR LESS WITH A FEW
LOCATIONS AROUND AN INCH. WITH THIS RAIN THE GROUND IS COMPLETELY
SATURATED WITH STANDING WATER IN THE FIELDS. ALSO REPORTS OF CREEKS
NEARLY BANKFULL ESPECIALLY IN OUR NORTHERN CWA WHERE THE GROUND IS
FROZEN. SOME RIVERS ARE ALREADY ON THE RISE. STATIONARY FRONT LIES
ACROSS NORTHEAST MO INTO CENTRAL IL WITH LOW PRESSURE DEVELOPING IN
THE SOUTHERN PLAINS. SATELLITE MOVIE LOOPS SUGGEST THE NEGATIVE TILT
UPPER TROUGH TO BRING DECENT DYNAMICS TO THE REGION IS NOW BEGINNING
TO LIFT OUT OF THE SOUTHERN ROCKIES.

OPERATIONAL MODELS ALL BRING STRONG LOW PRESSURE RIDING ALONG THE
STALLED FRONT AS NEGATIVE TILT TROUGH ROTATES INTO THE REGION OUT OF
THE SOUTHERN ROCKIES. THE LOW LEVEL JET INTENSIFIES WITH THE AREA IN
A COUPLED JET REGIME ALONG WITH EXCELLENT DIFFLUENCE ALOFT. THIS ALL
IMPLIES VERY STRONG LIFT TONIGHT INTO SUNDAY WITH WIDESPREAD RAIN
AND THUNDERSTORMS EXPECTED. ADDITIONAL RAINFALL OF AT LEAST 1-3
INCHES FORECAST WITH FLASH FLOODING AND RIVER FLOODING BECOMING MORE
LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH AS IS. ALSO POTENTIAL
FOR LARGE HAIL TONIGHT WITH SLIGHT RISK SOUTH OF I-80.

YES THERE IS WINTER WEATHER ASSOCIATED WITH THIS SYSTEM AS COLDER AIR
CURRENTLY COVERING MUCH OF THE UPPER MIDWEST. CURRENTLY TEMPS ARE
ONLY IN THE TEENS IN ND AND 20S IN MN AND AS FAR SOUTH AS NEB.
12Z ECMWF TAKES SURFACE LOW FROM ABOUT KANSAS CITY TO EAST OF
MILWAUKEE PLACING THE HEAVIEST SNOWS NORTH OF THE DVN CWA. HOWEVER
FORECAST SOUNDINGS INDICATE A TRANSITION TO A WINTRY MIX OF RAIN/
SNOW AND SLEET SUNDAY AFTERNOON NORTH OF HIGHWAY 30. THERE COULD BE
A BRIEF PERIOD OF ALL SNOW BEFORE IT SHUTS DOWN TOWARD SUNDAY EVENING.
FOR NOW WILL FORECAST SNOW ACCUMULATIONS AROUND AN INCH OR SO MAINLY
UP ALONG HIGHWAY 20 WITH A TRACE TO ONE INCH BETWEEN HIGHWAY 20 AND
HIGHWAY 30. DEFINITELY SOMETHING TO MONITOR AS COLD AIR WAITING IN
THE WINGS TO PLUNGE SOUTHWARD INTO THE DVN CWA BEHIND THE SURFACE LOW.
SNOWFALL COULD GET A LITTLE HEAVIER IF MORE MOISTURE LINGERS LONGER
THAN EXPECTED.

..HAASE..

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
THE ECMWF/GFS SHOW THE WEATHER SYSTEM THAT IS BRINGING US RAIN AND
THUNDERSTORMS WILL EXIT THE AREA SUNDAY EVENING WITH HIGH PRESSURE
BUILDING ACROSS THE MID AND UPPER MISSISSIPPI VALLEY BY MONDAY
MORNING. ANOTHER STRONG SPRING STORM WILL AFFECT THE REGION LATE
MONDAY NIGHT AS AN INVERTED TROF SETS UP FROM NEAR KANSAS TO THE
WESTERN GREAT LAKES. THE ECMWF/GFS MOVE A SURFACE LOW NORTHEAST
ALONG THIS BOUNDARY BY TUESDAY WHICH WILL BRING MORE RAIN AND
THUNDERSTORMS TO THE AREA. THE GFS MOVES THE SURFACE LOW A BIT
FURTHER NORTH AND WEST THAN THE ECMWF...BUT THE END RESULT WILL
STILL BE ANOTHER BOUGHT ON RAIN WITH SOME THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAIN. WITH THESE CURRENT MODEL FORECASTS...I HAVE
MAINTAINED HIGH CHANCE POPS FOR TUESDAY MORNING BUT RAISED POPS TO
LIKELY ON TUESDAY AFTERNOON. AFTER TUESDAYS STORM MOVES NORTHEAST
ACROSS THE GREAT LAKES OUR WEATHER WILL REMAIN DRY THROUGH THE END
OF THE WEEK AS THE MODELS PROG A 1040 MB CANADIAN HIGH PRESSURE
SYSTEM TO DIVE SOUTH ACROSS THE UPPER MID WEST. THIS HIGH PRESSURE
WILL KEEP OUR TEMPERATURES SLIGHTLY BELOW NORMAL FOR THIS TIME OF
YEAR. ...KUHL...

&&

.AVIATION...
IFR TO LIFR CONDITIONS CAN BE EXPECTED THRU 08/12Z AT ALL TAF SITES
AS A STATIONARY FRONT LOCATED ALONG THE IOWA/MISSOURI BORDER FOCUSES
SHRA AND TSRA ACROSS THE AREA. DENSE AREAS OF FG WILL ALSO REDUCE
SFC VSBY BELOW 1/4SM AT TIMES ESPECIALLY AFTER 08/02Z. SCATTERED
+TSRAGR WILL ALSO BE POSSIBLE FROM VCNTY KMLI/KBRL SOUTHWARD
OVERNIGHT. CONDITIONS WILL SLOWLY IMPROVE TO MVFR DURING THE DAY ON
SUNDAY AND THEN TO VFR SUNDAY NIGHT. ..KUHL..

&&

.HYDROLOGY...
ROCK RIVER ON THE RISE WITH FLOOD WARNINGS IN EFFECT AT MOLINE AND
JOSLIN. OTHER AREA TRIBS ON THE RISE WITH ALSO REPORTS OF CREEKS
RUNNING NEAR BANKFULL. LOTS OF STANDING WATER IN THE FIELDS
INDICATING THE GROUND IS COMPLETELY SATURATED. ADDITIONAL RAINFALL
AMOUNTS OF AT LEAST 1-3 INCHES LIKELY TONIGHT INTO SUNDAY WHICH WILL
ALL GO INTO RUNOFF INTO THE RIVERS. WILL CONTINUE WITH FLASH FLOOD
WATCH WITH CONDITIONS FAVORABLE FOR BOTH FLASH FLOODING AND
ADDITIONAL RIVER FLOODING.
..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
     JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR BUREAU-CARROLL-
     HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLARK-SCOTLAND.

&&

HAASE/KUHL
Hazardous weather outlook, Mar 7, 11:02 AM CST, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1102 AM CST SAT MAR 7 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-081030-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1102 AM CST SAT MAR 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT WITH SCATTERED
SHOWERS CONTINUING THIS AFTERNOON. RAINFALL AMOUNTS BY SUNDAY
MORNING ARE EXPECTED TO RANGE FROM ONE TO TWO INCHES NEAR AND SOUTH
OF INTERSTATE 80 WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN
WILL BE ENOUGH TO CAUSE SIGNIFICANT RISES AND POSSIBLY SOME FLOODING
ON AREA RIVERS AND STREAMS. URBAN TYPE FLOODING OR FLASH FLOODING
WILL ALSO BE POSSIBLE.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF
INTERSTATE 80 LATER TONIGHT. HAIL UP TO ONE INCH IN DIAMETER WILL BE
THE MAIN SEVERE WEATHER THREAT...IN ADDITION TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FLASH FLOOD WATCH REMAINS IN EFFECT SUNDAY. SHOWERS AND
THUNDERSTORMS WILL BE ENDING FROM WEST TO EAST OVER THE AREA
DURING THE DAY. THE ADDITIONAL RAINS RECEIVED SUNDAY WILL ADD TO
ANY FLOODING PROBLEMS THAT DEVELOP OVERNIGHT. SEVERE STORMS ARE
NOT EXPECTED SUNDAY BUT ANY STORMS OVER WEST CENTRAL ILLINOIS
ESPECIALLY IN THE MORNING COULD PRODUCE SOME SMALL HAIL.

ANOTHER STORM SYSTEM WILL BRING MORE THUNDERSTORMS TO THE AREA
MONDAY NIGHT AND TUESDAY. IT IS SOON TO DETERMINE THE THREAT OF
SEVERE STORMS WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY SOUTH OF INTERSTATE 80 TONIGHT.

DLF/KUHL

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 8:10 PM CSTSevere Thunderstorm WarningDVNJefferson35 min
Mar 7, 8:34 PM CSTSevere Thunderstorm WarningDVNJefferson, Washington23 min
Mar 7, 9:04 PM CSTRiver Flood WarningDVNIowa, Johnson8 days
Mar 7, 9:31 PM CSTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren44 min
Mar 8, 3:50 AM CDTRiver Flood WarningDVNJohnson, Washington5 days
Mar 8, 5:29 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington4 days
Mar 8, 5:29 AM CDTRiver Flood WarningDVNLouisa6 days
Mar 8, 5:29 AM CDTRiver Flood WarningDVNLouisa8 days
Mar 8, 5:29 AM CDTRiver Flood WarningDVNKeokuk6 days
Mar 8, 5:38 AM CDTAreal Flood WarningDVNBenton, Cedar, Clinton, Des Moines, Dubuque, Henry and 13 more15 hr
Mar 8, 9:04 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine7 days
Mar 8, 10:35 AM CDTRiver Flood WarningDVNJackson34 hr
Mar 8, 10:35 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee7 days
Mar 8, 10:35 AM CDTRiver Flood WarningDVNLee3 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.